Published Article ams.org/mathscinet:MR1401720 (97j:81313)


Exact solutions of $(1+1)$-dimensional dilaton gravity coupled to matter


Filippov, A. T.

Published in: Modern Phys. Lett. A
Vol.: 11    Num./Issue: 21
Pages: 1691--1704
ISSN: 0217-7323
Year: 1996

Web-Page: http://dx.doi.org/10.1142/S0217732396001685
Language: eng

Total numbers of views: 775
Numbers of unique views: 292
 Record created 2010-09-25, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)